.

You Ask: What Happened to the Cyclist in Distress Last Week Outside the Albany Twin?

Have a question you'd like answered? Email albany@patch.com and we'll do our best to track down a response.

[If you have  about a problem in Albany, send it in with "You Ask" in the subject line, and we'll do our best to dig up an answer. Your name will not be shared without permission.]

Last week at the , many people had one question for us: What happened to the cyclist who appeared to have been in an accident that morning on Solano Avenue? 

We checked with the and were told the man had not been in an accident with a vehicle, but appeared to have suffered from a medical emergency of some kind. 

According to the , the 54-year-old cyclist from El Cerrito crashed near the as the result of a medical problem around 11:30 a.m. Wednesday.

Bystanders told authorities that the cyclist appeared to have experienced some kind of seizure. 

The Fire Department was on the scene within about four minutes of the 911 call, and found bystanders providing initial care. Paramedics from the Fire Department performed CPR on scene. 

The man was taken to Alta Bates hospital by ambulance for medical attention, where he was reported to be in serious but stable condition. 

Albany police provided traffic control; Kains Avenue, as well as part of Solano Avenue, was blocked off during the incident. 

If you have  about a problem in Albany, send it in with "You Ask" in the subject line, and we'll do our best to dig up an answer. Your name will not be shared without permission.

If there's something in this article you think , or if something else is amiss, call editor Emilie Raguso at 510-459-8325 or email her at albany@patch.com.

Boards

More »
Got a question? Something on your mind? Talk to your community, directly.
Note Article
Just a short thought to get the word out quickly about anything in your neighborhood.
Share something with your neighbors.What's on your mind?What's on your mind?Make an announcement, speak your mind, or sell somethingPost something
See more »